# SDR ASAA2022051238320

- Difficulty date: May 12, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 48,622 hours, 14,172 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shroud
- Part number: 3400711030
- Condition: Scratched
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA T/C # 78472000 #2 ENG INLET AND FAN BLADES- DETAILED INSPT. FOUND UPPER 2 O'CLOCK POS. AFT STRUT PANEL HAS 2 EACH SCRATCHES COMING OUT OF TOP FWD FASTENER HOLES.  GROUNDED - YES. REMOVED AND REPLACED SHROUD SEGMENT AT UPPER 2 O'CLOCK POSITION IAW B737-800 AMM 72-23-03.
